# SDR CA030805011

- Difficulty date: August 3, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,543 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 350A62252020
- Condition: Damaged
- Location: Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) JUST AFTER TAKE OFF THE PILOT & PASSENGERS NOTICED SMOKE COMING IN THE CABIN OF AIRCRAFT. PILOT OPENED DOOR TO VENT SMOKE OUT OF CABIN. PILOT LANDED AS SOON AS PRATICAL. AFTER LANDING INSTRUCTED PASSENGERS TO EXIT A/C, SHUT DOWN THE ENGINE , CLOSED THE FUEL VALVE AND ELECTRICS OFF. THE PILOT GRABBED THE FIRE EXTINGUISHER AND OPENUP THE THE RT BAGGAGE COMPARTMENT WHERE THE FIRE WAS LOCATED. THE PILOT PULLED EVERYTHING THAT WAS ON FIRE OUTOUT OF THE BAGGAGE COMPARTMENT AND EXTINGUISHED THE ON FIRE ITEMS. THE FUSE HOLDER FOR THE EMERGENCY ELECTRICAL POWER CUT OFF SWITCH HAD A SHORT AGAINST THE BATTERY BULKHEAD.  THIS CREATED SPARKS WHICH IGNITED PAPER AND GEAR STORED IN THE BAGGAGE COMPARTMENT.
